Hail, Franklin
- When
- June 2, 12:15 PM EST to 12:17 PM EST
- Where
- Franklin County, 5.72 mi SSE of Rangeley
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 44.890, -70.600
A severe thunderstorm produced 1 inch hail near Rangeley.
An approaching cold front combined with strong wind fields and high CAPES over the region resulting in a widespread severe thunderstorm outbreak during the afternoon and evening hours of June 2nd. These storms produced mainly wind damage with isolated reports of large hail and some flash flooding.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GYX wrote it up.
An approaching cold front combined with strong wind fields and high CAPES over the region resulting in a widespread severe thunderstorm outbreak during the afternoon and evening hours of June 2nd. These storms produced mainly wind damage with isolated reports of large hail and some flash flooding. A weak tornado touched down in Pleasant Ridge Plantation.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Jun 2, 10:35 AM EST, 1 hour 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 1135 AM EDT SUN JUN 2 2013 .SYNOPSIS... HIGH PRESSURE SHIFTS EAST TODAY WITH A COLD FRONT APPROACHING FROM THE WEST. EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP TODAY AHEAD OF THE FRONT WITH THE POTENTIAL TO PRODUCE STRONG WINDS AND HEAVY RAIN. THE FRONT IS SLOW TO PUSH THROUGH THE AREA AND THERE WILL BE A THREAT FOR MORE SHOWERS AND THUNDERSTORMS NEAR THE COAST ON MONDAY. HIGH PRESSURE WILL BUILD SOUTHEAST OUT OF CANADA THROUGH THE MIDDLE OF THE WEEK...BRINGING COOLER WEATHER BACK INTO THE AREA. && .NEAR TERM /TODAY/... 1130AM UPDATE... HAVE UPDATED THE FORECAST PRODUCTS TO INCLUDE SEVERE THUNDERSTORM WATCH 271 FOR ALL OF NEW HAMPSHIRE AND MOST OF WESTERN MAINE. 11AM UPDATE... MADE FURTHER ADJUSTMENTS TO HOURLY POP FORECAST TO SHOW PROGRESSION OF PRECIPITATION CHANCES ACROSS THE AREA. LINE OF STORMS HAS FORMED IN VERMONT AND IS MOVING INTO NEW HAMPSHIRE NOW. OTHER CUMULUS HAS DEVELOPED OVER THE MOUNTAINS OF WESTERN MAINE WHICH MAY LEAD TO THUNDERSTORM DEVELOPMENT AS WELL. SEVERE THUNDERSTORM WATCH MAY BE NEEDED BY THIS AFTERNOON. 815AM UPDATE... HAVE MADE ADJUSTMENTS MAINLY TO HOURLY POP GRIDS TO REFLECT THAT RAIN IS NOT EXPECTED NOW BUT CHANCES INCREASE AFTER ABOUT 11AM. STILL EXPECTING SHOWERS AND THUNDERSTORMS TO FORM ACROSS NEW HAMPSHIRE AND NORTHWEST MAINE LATE THIS MORNING OR EARLY THIS AFTERNOON... WITH A LINE FORMING AND MOVING ACROSS THE AREA THIS EVENING. STILL A THREAT FOR DAMAGING WINDS PRIMARILY. 7AM UPDATE... HAVE UPDATED GRIDS BASED ON CURRENT CONDITIONS ACROSS MAINE/NEW HAMPSHIRE. BANDS OF SHOWERS AND STORMS THAT WERE LOCATED ACROSS THE MOUNTAINS HAS WEAKENED AND SHIFTED NORTH. MEANWHILE...A LARGE AREA OF PRECIPITATION WITH EMBEDDED CONVECTION IS MOVING NORTHEAST INTO UPSTATE NEW YORK. TIMING OF PRECIPITATION MAY NEED TO BE NUDGED FORWARD IN TIME A COUPLE HOURS...HOWEVER LATEST HRRR RUN CONTINUES TO SHOW THE CONVECTION REACHING THE MOUNTAINS OF MAINE AND WESTERN NEW HAMPSHIRE BETWEEN 19Z- 20Z. HAVE ADJUSTED CLOUDS BASED ON SATELLITE IMAGERY...DEW POINTS AND TEMPERATURES THIS PACKAGE. ORIGINAL DISCUSSION... A SLIGHT RISK FOR SEVERE THUNDERSTORMS CONTINUES TODAY INTO THIS EVENING. CONVECTION WILL REDEVELOP TODAY AHEAD OF AN APPROACHING COLD FRONT AND PRE FRONTAL SURFACE TROUGH. STRONG WIND FIELDS WILL ALLOW FOR THE POSSIBILITY OF DAMAGING WINDS...MAINLY IN BOWING OR LEWP SEGMENTS. CANNOT RULE OUT THE POSSIBILITY OF HAIL IN ANY DISCRETE STORMS. MID LEVEL LAPSE RATES DECREASE DURING THE DAY...AND WITH GOOD SOLAR HEATING OVER SOUTHERN INTERIOR SECTIONS...CAPE VALUES WILL CLIMB TO AT OR ABOVE 1000 J/KG...WITH A FEW FAR SOUTHERN INTERIOR AREAS APPROACHING 2000 J/KG. LOW LEVEL HELICITY VALUES WILL INCREASE DURING THE DAY AS WELL WHICH MAY LEAD TO ISOLATED SUPERCELLS. STORM MOTION WILL BE RELATIVELY RAPID...BUT WITH THE FRONT SLOWLY OVER THE REGION...TRAINING ECHOES MAY LEAD TO LOCALLY HEAVY RAINFALL. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/... THUNDERSTORMS WILL BE CONTINUING INTO TONIGHT AS SURFACE COLD FRONT CONTINUES TO SLOW IN ITS FORWARD MOTION. FAR SOUTHERN AREAS MAY HAVE YET ANOTHER ROUND OF SHOWERS AND STORMS MONDAY MORNING AS MODELS CONTINUE TO SHOW A WEAKNESS IN THE SURFACE FIELDS AND POSSIBLY THE DEVELOPMENT OF A WAVE OF LOW PRESSURE IN THE GULF OF MAINE. THE PRECIPITATION WILL ALLOW FOR A MOIST GROUND AND MORE PATCHY FOG TO DEVELOP TONIGHT. USED OF A BLEND OF MAV/MET MOS FOR OVERNIGHT MINS AND DAYTIME HIGHS ON MONDAY. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... THE COLD FRONT MOVES OFF THE COAST BY MONDAY EVENING ALLOWING CLEARING BEHIND THE FRONT ON A DEVELOPING WNW DOWNSLOPING FLOW. TUESDAY/WEDNESDAY THE DRIER NW FLOW WILL BRING A RETURN TO A MUCH DRIER AIR MASS AND NEAR NORMAL TEMPERATURES. LATE IN THE WEEK AN UPPER LONGWAVE TROUGH WILL BE CARVED OUT OVER THE GREAT LAKES THAT WILL GRADUALLY DEEPEN AND SPREAD A MOIST UNSTABLE SW FLOW ALOFT INTO THE REGION WHILE IN THE LOW LEVELS A MOIST COOL SE FLOW STRENGTHENS. FRIDAY/SATURDAY THIS UPPER TROUGH WILL REMAIN TO OUR WEST BUT SEVERAL WEAK COASTAL LOWS MAY TRY TO DEVELOP AND POSSIBLY SPREAD STEADIER RAINS ACROSS THE AREA. QPF AMOUNTS WILL BECOME DEPENDENT ON THE PRECISE EVOLUTION OF THIS BROAD COMPLEX SYSTEM LATE IN THE WEEK. ALL MODELS ARE HINTING AT THIS BUT WITH SOME DIFFERENCES IN TIMING AND SCENARIOS. LATE IN THE WEEK TEMPERATURES WILL BE QUITE COOL AS THE MOIST DAMP SE FLOW DEVELOPS. && .AVIATION /15Z SUNDAY THROUGH THURSDAY/... SHORT TERM... GENERALLY VFR CONDITIONS TO START THE DAY. CEILINGS/VISIBILITIES BEGIN TO LOWER DURING THE EARLY AFTERNOON HOURS IN THE MOUNTAINS AS SHOWERS AND THUNDERSTORMS DEVELOP AHEAD OF AN APPROACHING COLD FRONT. EXPECT IFR CONDITIONS WITH LOCALLY LIFR IN ANY SHOWERS AND STORMS AS THEY GRADUALLY EXIT THE MOUNTAINS AND MOVE TOWARDS THE COASTLINE BY LATER IN THE DAY. SCATTERED SHOWERS AND STORMS WILL CONTINUE TONIGHT...AND ALSO MONDAY MORNING OVER FAR SOUTHERN SECTIONS. LONG TERM... VFR CONDITIONS TUESDAY/WEDNESDAY BECOMING MVFR IN DEVELOPING SCATTERED SHOWERS BY LATE THURSDAY. && .MARINE... SHORT TERM... EXPECT WINDS TO STRENGTHEN TODAY AHEAD OF THE COLD FRONT WITH WAVE HEIGHTS INCREASING AS WELL. SCA CONTINUES THRU LATE TONIGHT...BUT WINDS SHOULD STAY BELOW GALE CRITERIA. SCAS EXPANDED TO INCLUDE THE BAYS AS WAVES WILL BE INCREASING AS WELL. LONG TERM... WINDS AND SEAS TO REMAIN BELOW SCA CONDITIONS. && .FIRE WEATHER... INCREASING MOISTURE ACROSS THE AREA WILL KEEP RELATIVE HUMIDITY VALUES UP THE NEXT FEW DAYS. THUNDERSTORMS WILL POSE A RISK OF LIGHTNING BUT WILL ALSO BE PROVIDING SUBSTANTIAL RAINFALL TO AREAS WHICH ARE AFFECTED BY THEM. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ150>154. && NEAR TERM UPDATE... KIMBLE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 315 AM EDT SUN JUN 2 2013 MEZ007>009-012>014-018>028-NHZ001>010-013-014-030715- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 315 AM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT AS A COLD FRONT APPROACHES THE REGION. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS FROM THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-030715- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 315 AM EDT SUN JUN 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT AS A COLD FRONT APPROACHES THE REGION. DAMAGING WINDS AND LARGE HAIL ARE THE PRIMARY THREATS FROM THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1100 AM EDT SUN JUN 2 2013 MEZ007>009-012>014-018>028-NHZ001>010-013-014-021800- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON... WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM... JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON... WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK... NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON-AUBURN... LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY... BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND... SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR... WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST... LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON... NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO... OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD... HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...SALEM... DERRY...EXETER...PORTSMOUTH...HAMPTON 1100 AM EDT SUN JUN 2 2013 ...STRONG TO POTENTIALLY SEVERE STORMS POSSIBLE TODAY... STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE LIKELY ACROSS THE AREA FROM LATE THIS MORNING THROUGH THIS EVENING. AT 11 AM A LINE OF THUNDERSTORMS WAS DEVELOPING ACROSS EASTERN VERMONT AND MOVING SLOWLY EASTWARD. ANY SEVERE STORMS COULD CONTAIN DAMAGING WINDS AND LARGE HAIL. ANYONE OUTSIDE THIS AFTERNOON AND EVENING SHOULD BE PREPARED TO SEEK SHELTER IMMEDIATELY IF STORMS THREATEN. JENSENIUS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1213 PM EDT SUN JUN 2 2013
NHZ003-005-007-021700-
NORTHERN GRAFTON-SOUTHERN GRAFTON-SULLIVAN-
1213 PM EDT SUN JUN 2 2013
...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY...COOS COUNTY AND
GRAFTON COUNTY THROUGH 100 PM EDT...
AT 1213 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF LEBANON...OR ABOUT OVER
WHITE RIVER JUNCTION...MOVING NORTHEAST AT 30 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LEBANON...HANOVER...
ENFIELD...LYME...ORFORD...DORCHESTER...WENTWORTH...LAKE TARLETON
STATE PARK...WARREN AND RUMNEY THROUGH 100 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
LAT...LON 4364 7232 4369 7232 4374 7227 4375 7222
4383 7219 4386 7220 4388 7218 4403 7196
4378 7173 4355 7232 4359 7236
ESSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1230 PM EDT SUN JUN 2 2013 NHZ002-003-021700- NORTHERN GRAFTON-SOUTHERN COOS- 1230 PM EDT SUN JUN 2 2013 ...STRONG THUNDERSTORMS WILL IMPACT COOS COUNTY AND GRAFTON COUNTY THROUGH 100 PM EDT... AT 1230 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF CARROLL...OR ABOUT 6 MILES NORTHEAST OF BETHLEHEM...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND TWIN MOUNTAIN... WHITEFIELD...CARROLL...JEFFERSON...RANDOLPH...MOOSE BROOK STATE PARK...YORK POND AND SHELBURNE THROUGH 100 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. LAT...LON 4462 7132 4439 7116 4425 7156 4436 7165 ES
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 1243 PM EDT SUN JUN 2 2013 MEZ007-008-021715- NORTHERN FRANKLIN-NORTHERN OXFORD- 1243 PM EDT SUN JUN 2 2013 ...STRONG THUNDERSTORMS WILL IMPACT OXFORD COUNTY AND FRANKLIN COUNTY THROUGH 115 PM EDT... AT 1243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES SOUTH OF RANGELEY LAKE STATE PARK...OR ABOUT 13 MILES SOUTHWEST OF RANGELEY...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND RANGELEY LAKE STATE PARK...RANGELEY...DALLAS AND REDINGTON THROUGH 115 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. LAT...LON 4509 7048 4491 7036 4473 7073 4487 7085 ES
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 112 PM EDT SUN JUN 2 2013 MEZ009-021800- CENTRAL SOMERSET- 112 PM EDT SUN JUN 2 2013 ...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 200 PM EDT... AT 112 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF FLAGSTAFF LAKE...OR ABOUT 11 MILES EAST OF EUSTIS...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND FLAGSTAFF LAKE... THE FORKS AND LAKE MOXIE THROUGH 200 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5 MILES AWAY FROM THE PARENT THUNDERSTORM. LAT...LON 4562 6983 4539 6973 4521 7026 4533 7034 ES
The Portland,ME radar (KGYX), 114 km away, was scanning. The volume nearest the first event began at 17:14 UTC.
32 thunderstorm wind, 1 hail, 1 tornado. Local standard time, as filed.
A severe thunderstorm produced 1 inch hail near Rangeley.
A severe thunderstorm downed large branches near Bingham.
A severe thunderstorm downed large branches on Route 4 near Phillips.
A severe thunderstorm downed trees on Hemlock Bridge Road and Frog Road in Fryeburg.
A severe thunderstorm downed trees on Main Street and Christian Hill Road in Lovell.
A severe thunderstorm downed a tree across Route 201 in Bingham making the road impassable.
A severe thunderstorm downed several trees in Fryeburg.
A severe thunderstorm downed trees on Chandler Hill Road in Bethel.
A severe thunderstorm downed trees in Bethel.
A very weak tornado touched down near Pleasant Ridge Road in Pleasant Ridge Plantation. Maximum wind gusts were estimated at between 50 and 60 mph. Damage from the tornado was in a small area estimated to have a path length of 50-60 yards with a width of 40 yards. Damage was limited to about a dozen snapped or uprooted trees.
A macroburst from a severe thunderstorm snapped or uprooted an estimated several thousand trees in the town of Rangeley. The damage area was about 7.5 miles long and about 3.6 miles wide. Falling trees blocked roads and damaged vehicles in the area. The strongest winds were estimated to be between 70 and 80 mph near Haines Landing on the east side of Mooselookmeguntic Lake.
A severe thunderstorm downed trees on High Street in Buckfield.
A severe thunderstorm downed two trees on a camper in Naples.
Severe thunderstorm downed trees in South and West Paris on Elm Hill Road.
A severe thunderstorm downed large limbs near Forest Circle in Jay.
A severe thunderstorm downed a tree on a car on Long Falls Dam Road trapping a person in the vehicle.
A severe thunderstorm downed several trees in New Portland.
A severe thunderstorm downed several trees on Mill Road making the road impassable.
A severe thunderstorm downed a tree and snapped a utility pole on South Solon Road in Solon.
A severe thunderstorm downed trees on Dunbar Hill and Crosstown Roads in Embden.
Numerous trees were reported down along 4 Mile Square Road in Anson.
A severe thunderstorm downed large limbs and power lines near Fayette.
A severe thunderstorm downed trees and wires on Owen Street in Bingham.
A severe thunderstorm downed numerous 6-8 inch diameter trees in Harmony.
A severe thunderstorm produced microburst damage in a remote area off Meader Farm Road in Solon. The damage area was about a half mile long and about 300 yards wide. Several hundred trees were snapped or uprooted by winds that were estimated to have gusted between 70 and 80 mph.
Numerous trees were reported down along Getchell Road in Embden.
A severe thunderstorm downed a tree and wires on Oak Street in Bingham.
Numerous trees were reported down along Hole In The Wall Road in Solon.
A severe thunderstorm left two power poles downed and on fire on Mayfield Road in Brighton.
A severe thunderstorm downed numerous trees on East Madison Road in Madison making it impassable.
A severe thunderstorm downed a tree and wires in Brighton.
A severe thunderstorm downed trees and wires on Route 154 and on Ripley Road in Harmony.
A severe thunderstorm downed trees and wires on Hill Road in Canaan.
A severe thunderstorm downed a tree and wires on Raymond Road in Palmyra.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maine in 2013Every state in 2013This day in weather historyThe tornado archive for Maine, 2013Warnings in Maine, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 458472, 458474, 458476, 458477, 458480, 458482, 458483, 458486, 458487, 462322, 462353, 458489, 458490, 458492, 458494, 458495, 458496, 458501, 458498, 458502, 462754, 458499, 458504, 458513, 462567, 462752, 458511, 462751, 458506, 458507, 458512, 458508, 458509, 458510.